# SDR ERAA087092

- Difficulty date: May 19, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N561EH
- Make and model: Skrsky S61N
- Aircraft serial: 61471
- Aircraft time: 23,105 hours
- Engine: Ge CT58*
- System (JASC): 3442 · Weather Radar System
- Part: Drive System
- Part number: 40005040301
- Part serial: 3302
- Condition: Damaged
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT MAKING GROWLING NOISE AND STICKING.  WATER DAMAGE. REPLACED WATER DAMAGED MOTOR, REMOVED CORROSION, ALIGNED AND TESTED. COMPLIED WITH SERVICE LETTER SL-T-03-001.
